# SDR AALA201702139044

- Difficulty date: January 18, 2017
- Submitted: February 20, 2017
- Operation: Air carrier
- Aircraft: N675AW
- Make and model: Airbus A320-232
- Aircraft serial: 2405
- Aircraft time: 42,290 hours, 15,589 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: D53472190203
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE. CORROSION ON AFT GALLEY SEAT RAIL -Y765 BETWEEN FR 64 TO FR 66 PLUS 5 INCHES.  REPLACED SEAT RAIL PER SRM 51-72-11.
